# SDR ARWA20011120

- Difficulty date: November 20, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N426FB
- Make and model: Doug DC85F54
- Aircraft serial: 45667
- Aircraft time: 70,336 hours, 23,540 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STATIONS 960 TO 980 PITTING CORROSION AT INNER SIDE OF FUSELAGE SKIN BETWEEN STRINGERS 28R & 25R.  REPAIRED FUSELAGE SKIN BETWEEN STATION 980 TO 1020 STR 28 & 25L IAW DRAWING AS 11354.
